# SDR TRAX200701725

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 10,329 hours, 8,801 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION OF CRACK DURING REAR PRESSURE BULKHEAD INSPECTION.  CRACK INDICATION IS AT THE LINTEL FITTING REF:  NDTM PART 6 53-61-153 PG 8 & 9.
